Alert archive / Florida / Frost Advisories in 2006
Frost Advisory 2, NWS Miami, FL
NWS Miami, FL issued this frost advisory at Jan 15, 2006, 1:57 PM EST for Glades County, Hendry County, Florida. It took effect at Jan 16, 2006, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2006, 1:57 PM EST (18:57 UTC)
- In effect from
- Jan 16, 2006, 3:00 AM EST
- Expired
- Jan 16, 2006, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2563 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 151857 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 157 PM EST SUN JAN 15 2006 FLZ067-070-152000- /O.CAN.KMFL.FZ.A.0002.060116T0700Z-060116T1300Z/ PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...BELLE GLADE...IMMOKALEE 157 PM EST SUN JAN 15 2006 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE WATCH. $$ FLZ063-066-160300- /O.UPG.KMFL.FZ.A.0002.060116T0700Z-060116T1300Z/ /O.NEW.KMFL.FR.Y.0002.060116T0800Z-060116T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION 157 PM EST SUN JAN 15 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY MEANS THAT SCATTERED FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS72 KMFL 160349 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1049 PM EST SUN JAN 15 2006 FLZ063-066-161300- /O.CON.KMFL.FR.Y.0002.060116T0800Z-060116T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION 1049 PM EST SUN JAN 15 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. A FROST ADVISORY MEANS THAT SCATTERED FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS72 KMFL 161249 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 749 AM EST MON JAN 16 2006 FLZ063-066-161400- /O.EXP.KMFL.FR.Y.0002.000000T0000Z-060116T1300Z/ GLADES-HENDRY- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION 749 AM EST MON JAN 16 2006 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING. TEMPERATURES IN GLADES AND HENDRY HAVE STARTED TO WARM AND THE THREAT OF FROST HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this frost advisory went out at Jan 15, 1:53 PM EST, 4 minutes earlier.
Area forecast discussion, Jan 15, 1:53 PM EST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 153 PM EST SUN JAN 15 2006 .DISCUSSION...COOL DRY AIRMASS WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA THROUGH EARLY MONDAY. AS HIGH PRESSURE MOVES QUICKLY EAST OVER THE GULF OF MEXICO AND SOUTH FLORIDA TONIGHT...WINDS WILL DIMINISH TO NEAR CALM. RADIATIONAL COOLING SHOULD ALLOW TEMPERATURES TO REACH DOWN INTO THE 30S OVER PORTIONS OF INTERIOR SOUTH FLORIDA WITH COLDEST READINGS IN THE MID 30S OVER GLADES AND HENDRY COUNTIES...AS WELL AS A FEW AREAS OF WESTERN PALM BEACH...FAR WESTERN BROWARD AND EASTERN COLLIER COUNTIES. GFS MOS NUMBERS HAVE BEEN INCHING UPWARD OVER THE PAST FEW RUNS WITH LATEST GUIDANCE FINALLY SETTLING ON MID 30S FOR COLDEST TEMPS (UP FROM POSSIBLE FREEZING CONDITIONS). SATELLITE IMAGERY AND LATEST MODEL RUNS ALSO INDICATING SOME UPPER LEVEL MOISTURE STREAMING INTO THE REGION FROM THE NORTHWEST OVERNIGHT...WHICH SHOULD AID IN KEEPING TEMPS ABOVE FREEZING IN EVEN THE COLDEST AREAS. HOWEVER...WITH WINDS NEAR CALM AND AMPLE SURFACE MOISTURE...WILL LIKELY SEE SCATTERED FROST OVER AREAS OF GLADES AND HENDRY COUNTIES SO WILL ISSUE A FROST ADVISORY THOSE ZONES. WILL MENTION PATCHY FROST IN NORMALLY COLDER LOCATIONS OF WESTERN PALM BEACH...FAR WESTERN BROWARD AND EASTERN COLLIER COUNTIES. RAPID WARMUP WILL BEGIN ON MONDAY AS HIGH PRESSURE MOVES EAST. NEXT COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA WEDNESDAY...BUT STALL JUST SOUTH OF THE PENINSULA. LONGWAVE TROUGH WILL NOT BE FAR ENOUGH EAST TO ALLOW CLEAN FRONTAL PASSAGE SO MAY SEE A LOT OF CLOUDINESS ALONG WITH THE SCATTERED SHOWERS ATTENDING FROPA. FRONTAL BOUNDARY WILL RETURN NORTH VERY QUICKLY AND TEMPS/MOISTURE WILL REBOUND INTO THE WEEKEND. && .MARINE...SEAS WILL CONTINUE TO SUBSIDE AS WINDS RAPIDLY DIMINISH. HOWEVER...WILL NEED TO KEEP ADVISORY FOR SEAS THROUGH LATE AFTERNOON ATLANTIC SIDE AND A CAUTION THROUGH EVENING. && .FIRE WEATHER...HIGHER MOISTURE WILL SPREAD NORTH OVER SOUTH FLORIDA MONDAY...HOWEVER GLADES AND HENDRY COUNTIES MAY NOT SEE ENOUGH INCREASE TO KEEP REL HUMIDITY VALUES FROM REACHING RED FLAG CRITERION. WILL POST A WATCH FOR THE AFTERNOON HOURS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 43 73 63 80 / 0 5 10 10 FORT LAUDERDALE 48 74 67 79 / 0 5 10 10 MIAMI 50 75 65 80 / 0 5 10 10 NAPLES 44 74 60 78 / 0 5 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...FROST ADVISORY FROM 3 AM TO 8 AM EST MONDAY FOR GLADES-HENDRY. AM...SMALL CRAFT ADVISORY UNTIL 6 PM TODAY ATLANTIC COASTAL ZONES. GM...NONE. &&
Hazardous weather outlook, Jan 15, 1:33 PM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 133 PM EST SUN JAN 15 2006 FLZ063-066>075-161830- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 121 PM EST SUN JAN 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT ...FROST ADVISORY FOR GLADES AND HENDRY COUNTIES LATE TONIGHT... TEMPERATURES: TONIGHT WILL BE ANOTHER COLD NIGHT ACROSS SOUTH FLORIDA. CLEAR SKIES, CALM WINDS, AND A VERY DRY ATMOSPHERE WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S OVER THE NORTHWEST INTERIOR SECTIONS OF SOUTH FLORIDA TO THE 40S AT THE COASTS. AREAS OF FROST CAN BE EXPECTED OVER GLADES AND HENDRY COUNTIES, THEREFORE A FROST ADVISORY IS IN EFFECT FOR THOSE AREAS LATE TONIGHT THROUGH EARLY MONDAY MORNING. PATCHY FROST CAN BE EXPECTED OVER EASTERN COLLIER, WESTERN PALM BEACH AND WESTERN BROWARD COUNTIES LATE TONIGHT AND ALSO EARLY MONDAY MORNING. WAVES: SEAS IN THE GULF STREAM WILL BE UP TO 8 FEET FOR THE REST OF THIS AFTERNOON, DOWN TO 6 FEET FOR THE NORTHERN GULF STREAM EAST OF PALM BEACH COUNTY THIS EVENING AND THEN SUBSIDING TO LESS THAN 6 FEET BY MIDNIGHT. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
Nearby
Frost Advisories in Florida, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.